Article

A Method of error estimation in singular perturbation problems with application to the restricted three body problem

Lawrence M. Perko

1967
Society for Industrial and Applied Mathematics New York, N.Y. (USA)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.990

نشر بـ : SIAM Journal on Applied Mathematics : vol. 15 (no 3), pp. 738-753

هذه التسجيلة تتبع المجموعات التالية:
مقالات & مسودات > مقالات

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)